# SDR DL76S050159

- Difficulty date: March 13, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 45,029 hours, 21,485 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 118
- Condition: Overheated
- Location: Equip Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD EQUIP EXHAUST FAN DISPLAYED.  FWD EQUIP EXHAUST ELEC SMELL, SLIGHT SMOKE ODOR DETECTED.  ATL MTC REPLACED FWD EQUIP EXHAUST FAN.  EQUIP COOLING CHECKS NORMAL.
